Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Frequent gastric problems like acidity, stomach cramps causing burping. Temporary relief with Pan-D, antacids. Permanent solution?

frequently get gastric problems - acidity and stomach cramps like. because of this the stomach feels bloated like... and i keep burping every 5 mins. Get this gastric problem when have food outside (office canteen, hotel etc). Doctor had suggested Pan-D and similar gastric related liquids. But these are only temporary reliefs. kindly suggest any permanent solution
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
dear friend, welcome to HCM.
it surely looks like dyspepsia/ acidity variants.
if pan D and alike are not helping, you should see a gastro enterologist and get endoscopy(OGDscopy) done to see for GERD/ ulcers/ gastritis etc. H. pylori evaluation. sometimes bowel infection , amoebiasis etc.also
BTW, how old are you?
any other symptoms/
pl. revert with more details . would be glad to help you.
pl. continue pan-D etc. it needs 3-4 weeks to heal, if there is any ulcer, inflammation.
good luck.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor